Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2013

Low-dose cytosine arabinoside-induced syptomatic bradycardia in a patient with acute myeloid leukemia.

Fuat Erdem, Y Bilen, K Çadirci, Erdem Çankaya, N Bilen, M Gündogdu

Journal of cardiology cases Cilt 8 · ss. 105–107 · 11.07.2013
DOI ile aç

Atıf için künye

Erdem, F., Bilen, Y., Çadirci, K., Çankaya, E., Bilen, N., & Gündogdu, M. (2013). Low-dose cytosine arabinoside-induced syptomatic bradycardia in a patient with acute myeloid leukemia. Journal of cardiology cases, 8, 105–107. https://doi.org/10.1016/j.jccase.2013.06.002

BibTeX
@article{erdem2013-228522,
  author = {Erdem, Fuat and Bilen, Y and Çadirci, K and Çankaya, Erdem and Bilen, N and Gündogdu, M},
  title = {Low-dose cytosine arabinoside-induced syptomatic bradycardia in a patient with acute myeloid leukemia.},
  journal = {Journal of cardiology cases},
  year = {2013},
  volume = {8},
  pages = {105--107},
  issn = {1878-5409},
  doi = {10.1016/j.jccase.2013.06.002},
  url = {https://akademik.atauni.edu.tr/yayinlar/228522-low-dose-cytosine-arabinoside-induced-syptomatic-bradycardia-in-a-patient-with}
}